# SDR USAA040941

- Difficulty date: October 21, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1132009
- Condition: Cracked
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - CHANNEL, .5 INCH CRACK, STA 540 LBBL 0, RBBL U CHANNEL.  REPLACED CHANNEL IAW SRM 53-00-03.
